# SDR DALA2023110709166

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,885 hours, 19,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 DUE TO REPEATED WRITE UPS OF 2L DOOR HARD TO ARM. CORRECTIVE ACTION: T/S REF B767 FIM 52-11-00-815-804. NO DAMAGE FOUND, CLEARED DEBRIS. CYCLED ARMING LEVER. COULD NOT DUPLICATE FAULT. OPS CHK NML (0046973)
